# SDR SWAA112321

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 58,484 hours, 49,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: M11108
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GAUGE WINDOW LOOSE.  REMOVED AND REPLACED WINDOW PER MM.
